# SDR EE4Y10351

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: General aviation
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 64,114 hours, 35,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LOWER FUSELAGE AFT CARGO COMPARTMENT STA 1130 FLOORBEAM UPPER CHORD CORRODED.
